# SDR DU4R2009372

- Difficulty date: June 14, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034, N/R 44334 - DURING SCHEDULED INSPECTION, FOUND DENT ON RT FUSELAGE AT FS 559 L-25R-L-26R FOUND TO BE WITHIN 1 INCH OF RIVET CENTERLINE.
